# SDR DALA2018080304841

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 8,560 hours, 2,828 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR GIRT BAR CAME LOOSE DURING DOOR OPENING, PARTIALLY RE-ENGAGED & PARTIALLY PULLED SLIDE. REMOVED GIRT BAR FROM LOCKS. RE-INSTALLED PACK PER AMM 2566.
